# SDR ABXA20170119006

- Difficulty date: January 19, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 57,196 hours, 43,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T34205
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIGHT FUSELAGE INTERNAL SKIN BS 955 COMMON TO THE TWO LOWER FASTENER HOLES OF TEE FITTING AND FAILSAFE.  REMOVED CORROSION, AND REPAIRED THE  SKIN IAW REA B 653-62360-MR.
